Ulster University Logo

Pattern of tissue invasion by Propionibacterium acnes in acne vulgaris

Alexeyev, Oleg A., Lundskog, Bertil, Ganceviciene, Ruta, Palmer, Ruth H., McDowell, Andrew, Patrick, Sheila, Zouboulis, Christos and Golovleva, Irina (2012) Pattern of tissue invasion by Propionibacterium acnes in acne vulgaris. Journal of Dermatological Science, 67 (1). pp. 63-66. [Journal article]

Full text not available from this repository.

URL: http://dx.doi.org/10.1016/j.jdermsci.2012.03.004

DOI: 10.1016/j.jdermsci.2012.03.004


Item Type:Journal article
Faculties and Schools:Faculty of Life and Health Sciences > School of Biomedical Sciences
Faculty of Life and Health Sciences
Research Institutes and Groups:Biomedical Sciences Research Institute
Biomedical Sciences Research Institute > Stratified Medicine
ID Code:28375
Deposited By: Dr Andrew McDowell
Deposited On:15 Jan 2014 09:25
Last Modified:23 Jan 2014 15:58

Repository Staff Only: item control page